Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 279, NWS Atlanta, GA

July 14, 20155 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 14, 2015, 8:12 PM EDT for 5 counties in Georgia. It was in force for 48 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2015, 8:12 PM EDT (00:12 UTC)
Expired
Jul 14, 2015, 9:00 PM EDT
In force
48 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Barrow County, GA, Forsyth County, GA, Gwinnett County, GA, Hall County, GA, Jackson County, GA

The radar

The Atlanta radar (KFFC), 98 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 8:29 PM EDTTSTM WND DMGBraselton, GA911 CALL CENTER RCEIVED REPORT OF A TREE DOWN ON JACKSON TRAIL ROAD JUST EAST OF BRASELTON.
Jul 14, 8:30 PM EDTTSTM WND DMG1 Sw Myrdell Estates, GATREES REPORTED DOWN ALONG KILGORE ROAD NEAR BUFORD. TIME ESTIMATED FROM RADAR.
Jul 14, 8:37 PM EDTTSTM WND DMGJackson Square, GATREE REPORTED DOWN ON A HOUSE ON TELFAIR COURT IN SUWANEE. NO INJURIES. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 4:59 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.2 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2015-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 756 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2015-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
756 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1683 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

596 
WUUS52 KFFC 150012
SVRFFC
GAC013-117-135-139-157-150100-
/O.NEW.KFFC.SV.W.0279.150715T0012Z-150715T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
812 PM EDT TUE JUL 14 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GWINNETT COUNTY IN NORTH CENTRAL GEORGIA...
  BARROW COUNTY IN NORTH CENTRAL GEORGIA...
  SOUTHERN HALL COUNTY IN NORTH CENTRAL GEORGIA...
  CENTRAL FORSYTH COUNTY IN NORTH CENTRAL GEORGIA...
  WESTERN JACKSON COUNTY IN NORTHEASTERN GEORGIA...

* UNTIL 900 PM EDT

* AT 811 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED EXTENDING FROM 9
  MILES NORTHWEST OF GAINESVILLE TO NEAR FLOWERY BRANCH TO NEAR FREE
  HOME...MOVING SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  GAINESVILLE...LAWRENCEVILLE...WINDER...JEFFERSON...CUMMING...
  DULUTH...SUGAR HILL...SUWANEE...BUFORD...BRASELTON...AUBURN...
  FLOWERY BRANCH...DACULA...OAKWOOD...STATHAM...ARCADE...HOSCHTON...
  BETHLEHEM...PENDERGRASS AND CARL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3437 8393 3418 8355 3401 8352 3394 8366
      3391 8377 3393 8380 3388 8386 3387 8390
      3403 8413 3404 8412 3405 8410 3406 8415
      3412 8426 3416 8426 3421 8401
TIME...MOT...LOC 0011Z 317DEG 30KT 3435 8398 3423 8401 3421 8423 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 7:11 PM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Jul 14, 7:11 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
711 PM EDT TUE JUL 14 2015

.PREV DISCUSSION... /ISSUED 326 PM EDT TUE JUL 14 2015/

SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
LATEST REGIONAL RADAR LOOP SHOWS ANOTHER CONVECTIVE COMPLEX GETTING
ORGANIZED ACROSS NORTH TN AND TRACKING SOUTH-SOUTHEAST. SPC HAS
PLACED MUCH OF TN IN A SEVERE THUNDERSTORM WATCH UNTIL 10 PM THIS
EVENING. HIRES RADAR MODELS ARE SHOWING BETTER AGREEMENT WITH THIS
COMPLEX PUSHING INTO FAR NORTH GA BETWEEN 5-7 PM THEN PUSHING
SOUTHWARD AND ACROSS THE ATLANTA METRO AREA BY 8-10 PM.. THEN INTO
PARTS OF CENTRAL GA BY MIDNIGHT AND CONTINUING INTO THE EARLY
WEDNESDAY MORNING HOURS. HOWEVER...DO EXPECT THE STRENGTH OF THIS
CONVECTION TO GREATLY DIMINISH AFTER MIDNIGHT AS IT PUSHES INTO
PARTS OF CENTRAL GA. BEFORE THEN... THESE STORMS COULD CONTINUE TO
BE STRONG AND POSSIBLY SEVERE THROUGH THE EVENING ACROSS NORTH
GA... AND WOULD NOT BE SURPRISED TO SEE PARTS OF NORTH GA PLACED
IN A SEVERE THUNDERSTORM WATCH BY 5-6 PM THIS EVENING. WILL HAVE
TO MONITOR THIS STORM COMPLEX CLOSELY THROUGH THE EVENING AS
INSTABILITIES REMAIN MODERATELY STRONG INTO THE EVENING. THE MAIN
STORM THREATS THROUGH AT LEAST THE EVENING CONTINUE TO BE DAMAGING
WINDS... FREQUENT LIGHTING AND POSSIBLY SOME LARGE HAIL AT TIMES.
LOCALIZED BRIEF FLOODING CANNOT BE RULED OUT AS WELL... ESPECIALLY
IF ANY TRAINING OCCURS IN THE MOUNTAINS. ALL INTEREST ACROSS NORTH
AND CENTRAL GA SHOULD CLOSELY MONITOR THE WEATHER FOR POSSIBLE
WATCHES AND/OR WARNINGS THIS LATE AFTERNOON AND EVENING.

MODELS ARE SHOWING SCATTERED SHOWERS AND POSSIBLY A FEW
THUNDERSTORMS DEVELOPING ALONG A WEAK SURFACE TROUGH THAT DIPS INTO
NORTH GA AROUND 5-7 AM WEDNESDAY MORNING. ALTHOUGH EXPECTING MAINLY
SHOWERS WITH THIS MORNING CONVECTION... CANNOT RULE OUT A FEW NON-
SEVERE THUNDERSTORMS IN NORTH GA WEDNESDAY MORNING. THE COMBINATION
OF THE WEAK SURFACE TROUGH AND WEAK DISTURBANCES IN THE NW FLOW
ALOFT WILL HELP SPARK SCATTERED AFTERNOON AND EVENING THUNDERSTORMS
ACROSS PARTS OF NORTH AND CENTRAL GA BETWEEN 2PM AND 10PM ON
WEDNESDAY. A FEW OF THESE COULD BE SEVERE AS WELL. THIS THREAT
SHOULD END BY 10 PM WEDNESDAY EVENING.

OTHERWISE... WILL ALLOW THE HEAT ADVISORY ACROSS PARTS OF CENTRAL GA
TO EXPIRE BY 7 PM THIS EVENING... AND ANOTHER HEAT ADVISORY WILL
LIKELY BE NEEDED FOR PARTS OF FAR CENTRAL GA AGAIN WEDNESDAY
AFTERNOON. WILL LET THE MIDNIGHT SHIFT HANDLE THIS. ALSO... A MAV
AND MET BLEND FOR TEMPS AND POPS LOOKED REASONABLE THROUGH THE SHORT
TERM.

39

LONG TERM /THURSDAY THROUGH TUESDAY/...
NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST. A WEAK COLD FRONT
AND PREFRONTAL TROUGH WILL BE MOVING INTO/OVER THE AREA WEDNESDAY
NIGHT WITH THE MAIN UPPER TROUGH BEGINNING TO MOVE OFFSHORE THE
EAST COAST. HIGHEST POPS WILL BE SHIFTING TO CENTRAL GA WHERE SOME
POTENTIAL FOR SEVERE STORMS MAY LINGER DURING THE EVENING...
POSSIBLY THE OVERNIGHT HOURS.

OTHERWISE HIGH PRESSURE RIDGE ALOFT BUILDS SOME OVER THE AREA ON
THURSDAY WITH THE CENTER REMAINING TO THE WEST. THIS PATTERN CONTINUES
THROUGH THE WEEKEND WITH JUST SOME WEAKENING OF THE UPPER RIDGE ON MONDAY.
THIS WILL ALSO WEAKEN/DIMINISH THE NW FLOW ALOFT AND SHORT WAVE
POTENTIAL OVER THE CWA...ALLOWING FOR A VERY DIURNAL NATURE TO ANY
SHOWERS AND THUNDERSTORMS.

TEMPERATURES FOR THE MOST PART WILL BE A COUPLE TO A FEW DEGREES ABOVE
NORMAL DURING THE LONG TERM PERIOD.

BDL/01

&&

.AVIATION...
00Z UPDATE...
CONTINUE TO MONITOR A LINE OF STRONG TO SEVERE THUNDERSTORMS OVER
FAR NORTH GEORGIA WHICH LOOKS TO ADVANCE TOWARD THE ATL AREA SITES
BY 00Z. THIS TIMING STILL LOOKS GOOD IN THE TAF AND WILL
INITIALIZE TEMPO IN 00Z SET FROM THE INITIAL LINE. LOOKS LIKE A
COUPLE HOURS LATER FOR MCN AND CSG ALTHOUGH PROSPECTS OF LINE
GETTING THERE ARE NOT AS HIGH BEFORE DISSIPATION. NEW LINE OF
STORMS LOOKS TO DEVELOP OVER CENTRAL GA WED AFTERNOON AND WILL
INCLUDE PROB30 FOR MCN AND CSG.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM ON TSRA TIMING AND WED POTENTIAL.
HIGH ON REMAINING ELEMENTS.

DEESE

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          74  94  72  93 /  80  30  20  10
ATLANTA         76  92  72  91 /  80  40  20  10
BLAIRSVILLE     68  89  63  86 /  50  40  10  10
CARTERSVILLE    74  93  67  91 /  80  40  20  10
COLUMBUS        77  96  75  94 /  40  40  30  30
GAINESVILLE     74  91  71  90 /  80  40  10  10
MACON           76  97  74  95 /  50  40  30  20
ROME            74  93  69  92 /  80  40  10  10
PEACHTREE CITY  74  94  70  92 /  70  40  20  20
VIDALIA         77  96  76  96 /  50  40  30  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 11 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA...
CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE...
DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...
GILMER...GORDON...GWINNETT...HALL...HARALSON...HEARD...HENRY...
JACKSON...LUMPKIN...MADISON...MORGAN...MURRAY...NEWTON...NORTH
FULTON...OCONEE...OGLETHORPE...PAULDING...PICKENS...POLK...
ROCKDALE...SOUTH FULTON...TOWNS...UNION...WALKER...WALTON...
WHITE...WHITFIELD...WILKES.

HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...
CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...HANCOCK...HOUSTON...
JEFFERSON...JOHNSON...JONES...LAURENS...MACON...MARION...
MONROE...MONTGOMERY...PEACH...PULASKI...SCHLEY...STEWART...
SUMTER...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKINSON.

&&

SHORT TERM...DEESE
LONG TERM....RW
AVIATION...DEESE
Hazardous weather outlook, Jul 14, 5:36 PM EDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT TUE JUL 14 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-152145-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
536 PM EDT TUE JUL 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

SEVERE THUNDERSTORMS ARE EXPECTED OVER NORTH GEORGIA AND PARTS OF
CENTRAL GEORGIA THIS EVENING INTO TONIGHT.

WEATHER HAZARDS EXPECTED...
DAMAGING WINDS UP TO 70 MPH AND FREQUENT LIGHTNING.
LARGE HAIL AND HEAVY RAINFALL WILL ALSO BE POSSIBLE.

DISCUSSION...
A LINE OF SEVERE THUNDERSTORMS WILL MOVE SOUTHWARD INTO NORTH
GEORGIA AND CONTINUE MOVING THROUGH THE AREA INTO TONIGHT. SOME
STORMS WILL BE SEVERE...WITH THE GREATEST THREAT OVER NORTH
GEORGIA. THESE STORMS WILL LIKELY BEGIN TO WEAKEN AS THEY PUSH
INTO CENTRAL GEORGIA LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

SEVERE THUNDERSTORMS WILL BE POSSIBLE ON WEDNESDAY FOR CENTRAL AND
PORTIONS OF NORTH GEORGIA WITH DAMAGING WINDS AND FREQUENT LIGHTNING
BEING THE PRIMARY HAZARDS. LARGE HAIL AND HEAVY RAINFALL WILL ALSO
BE POSSIBLE. THERE WILL BE A CHANCE OF THUNDERSTORMS FOR MAINLY
CENTRAL GEORGIA ON THURSDAY AND ACROSS THE AREA FRIDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME...BUT SPOTTERS NEED
TO REMAIN ALERT THIS EVENING INTO TONIGHT...AND ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Jul 14, 7:50 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
750 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 PM     TSTM WND DMG     1 ESE BEASLEY GAP       34.34N  84.57W
07/14/2015                   CHEROKEE           GA   EMERGENCY MNGR

            REPORT OF TREE DOWN ACROSS ROADWAY AT LITTLE REFUGE
            ROAD AND HWY 140.

&&

EVENT NUMBER FFC1500518

DJN
Special weather statement, Jul 14, 7:51 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
751 PM EDT TUE JUL 14 2015

GAZ023>025-027-150015-
MADISON GA-BANKS GA-JACKSON GA-HALL GA-
751 PM EDT TUE JUL 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR MADISON...BANKS...JACKSON AND
HALL COUNTIES UNTIL 815 PM EDT...

AT 751 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR ILA TO NEAR
GAINESVILLE...AND MOVING SOUTHEAST AT 40 MPH.

  HAZARD...40 TO 50 MPH WIND...NICKEL SIZED HAIL AND FREQUENT CLOUD
           TO GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
GAINESVILLE...JEFFERSON...COMMERCE...HOMER...DANIELSVILLE...
BRASELTON...FLOWERY BRANCH...OAKWOOD...MAYSVILLE...ARCADE...
NICHOLSON...HOSCHTON...COMER...COLBERT...PENDERGRASS...ILA...
CARLTON...GILLSVILLE...TALMO AND CANDLER.

LAT...LON 3433 8339 3424 8334 3426 8330 3424 8317
      3427 8311 3423 8308 3417 8310 3411 8303
      3404 8300 3405 8314 3402 8331 3404 8336
      3400 8350 3409 8379 3413 8382 3411 8384
      3416 8394 3427 8396 3429 8393 3437 8397
TIME...MOT...LOC 2351Z 325DEG 35KT 3422 8336 3426 8382
Local storm report, Jul 14, 8:02 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
802 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     HOMER                   34.33N  83.50W
07/14/2015                   BANKS              GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED MULTIPLE TREES DOWN JUST TO
            THE WEST OF HOMER ALONG CARSON SEGARS ROAD NEAR HIGHWAY
            323.

&&

EVENT NUMBER FFC1500519

KOVACIK
Local storm report, Jul 14, 8:03 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
803 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     HAIL             SUMMERVILLE             34.48N  85.35W
07/14/2015  E1.00 INCH       CHATTOOGA          GA   PUBLIC

            QUARTER SIZED HAIL IN SUMMERVILLE.

&&

CORRECTED EVENT

EVENT NUMBER FFC1500520

RWILLIS
Local storm report, Jul 14, 8:06 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
806 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     BALL GROUND             34.34N  84.38W
07/14/2015                   CHEROKEE           GA   911 CALL CENTER

            SEVERAL TREES DOWN. POWER OUTAGES REPORTED

&&

EVENT NUMBER FFC1500521

SNELSON
Local storm report, Jul 14, 8:10 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
810 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND DMG     CEDAR GROVE             34.72N  85.43W
07/14/2015                   WALKER             GA   911 CALL CENTER

            911 CALL CENTER HAS RECEIVED REPORTS OF NUMEROUS TREES
            DOWN COUNTY-WIDE.

&&

EVENT NUMBER FFC1500522

KOVACIK

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 8:00 PM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe, Wilkes45 min
Jul 14, 8:06 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd24 min
Jul 14, 8:16 PM EDTSevere Thunderstorm WarningFFCBartow29 min
Jul 14, 8:17 PM EDTSpecial Weather StatementFFCClarke28 min
Jul 14, 8:22 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Gordon, Paulding, Pickens23 min
Jul 14, 8:23 PM EDTSevere Thunderstorm WarningFFCClarke, Jackson, Oconee, Oglethorpe37 min
Jul 14, 8:30 PM EDTSevere Thunderstorm WarningFFCFloyd, Polk30 min
Jul 14, 8:32 PM EDTSpecial Weather StatementFFCForsyth28 min
Jul 14, 8:44 PM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Cherokee, Cobb, DeKalb, Douglas and 6 more46 min
Jul 14, 8:53 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes37 min
Jul 14, 8:55 PM EDTSevere Thunderstorm WarningFFCMorgan, Oconee, Walton50 min
Jul 14, 9:04 PM EDTSpecial Weather StatementFFCClarke26 min
Jul 14, 9:22 PM EDTSevere Thunderstorm WarningFFCBarrow, Clayton, Coweta, DeKalb, Fayette, Fulton and 5 more38 min
Jul 14, 9:28 PM EDTSpecial Weather StatementFFCGreene, Morgan32 min
Jul 14, 9:30 PM EDTSpecial Weather StatementFFCWarren30 min
Jul 14, 9:32 PM EDTSpecial Weather StatementFFCCarroll, Cobb, Douglas, Fulton, Haralson, Paulding and 1 more28 min
Jul 14, 9:53 PM EDTSpecial Weather StatementFFCCarroll, Clayton, Cobb, Coweta, DeKalb, Douglas and 10 more52 min
Jul 14, 10:39 PM EDTSpecial Weather StatementFFCCarroll, Clayton, Coweta, Fayette, Heard, Lamar and 2 more51 min
Jul 14, 11:24 PM EDTSpecial Weather StatementFFCBibb, Coweta, Jones, Lamar, Meriwether, Monroe and 3 more66 min
Jul 15, 3:34 AM EDTHeat AdvisoryFFCBleckley, Dodge, Emanuel, Jefferson, Johnson, Laurens and 10 more15 hr
Jul 15, 3:51 PM EDTSpecial Weather StatementFFCDouglas24 min
Jul 15, 4:12 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton48 min
Jul 15, 4:54 PM EDTSpecial Weather StatementFFCWilcox21 min
Jul 15, 4:58 PM EDTSpecial Weather StatementFFCSpalding32 min
Jul 15, 5:18 PM EDTSpecial Weather StatementFFCLamar27 min
Jul 15, 5:22 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart38 min
Jul 15, 5:39 PM EDTSpecial Weather StatementFFCBibb36 min
Jul 15, 5:50 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs40 min
Jul 15, 6:36 PM EDTSpecial Weather StatementFFCToombs24 min
Jul 15, 7:56 PM EDTSpecial Weather StatementFFCLaurens, Wheeler34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.